MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø40/G; FLAT PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø40/G; FLAT PE LINER
Catalog Number 01.32.4052HCT
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 september 2018.Lot 165678: 22 items manufactured and released on 21 october 2016.Expiration date: 2021-10-06.No anomalies found related to the problem.To date, 12 items of the same lot have been already sold without any similar reported event.Biolox delta ceramic ball head 12/14 ø 40 size l + 4.Lot 167044 : 30 items manufactured and released on 20 march 2017.Expiration date: 2022-03-07 no anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any similar reported event.The supplier of the ball head has been informed about the issue on 31 august 2018 on 05 september 2018 they replied: protocols and certificate of conformance were reviewed.The quality documents show that the values obtained on the ball head were according to the specification at the time of production.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There are no indications of any pre-existing material defect.Clinical evaluation performed on 18 september 2018 by medical affairs director early dislocation in primary cementless tha, few days after surgery.Further surgery required but not executed for other medical reasons.From the one image supplied, we are unable to determine the cause for dislocation, there is no evident malposition of the components.However, there is no clue that the cause for dislocation could be attributed to a defective device.
 
Event or Problem Description
We were informed on (b)(6) 2018 that a revision surgery to be planned due to head dislocation from liner and cup happened 1 month after primary.Update 22 august 2018: the date in which the revision will take place is unknown.The patient was in cardiac distress and was unable to undergo surgery.

Brand Name
MPACT FLAT PE HC LINER Ø40/G
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7888904
Report Number3005180920-2018-00696
Device Sequence Number2726224
Product Code LZO
UDI-Device Identifier07630030812286
UDI-Public07630030812286
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Catalogue Number01.32.4052HCT
Device Lot Number165678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;